Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i'm just entering my 3rd month of 60 mg on sotret, and for the past 2 weeks or so, i feel like the lymph node in the right side of my neck is swollen, sometimes sore. anyone experience this, or heard of it while on isotretinoin?

i forgot to ask my derm about it at my appt last week. i'm not concerned about it or anything, i just find it to be strange and somewhat annoying.

Share this post


Link to post
Share on other sites

It's probably not related to the Sotret. It's totally normal for your lymph nodes to get swollen and tender anytime your body is trying to fight off any kind of infection. Sometime, my lymph nodes get very swollen for a while and my body is able to fight it off. Other times, I end up getting sick. Just use this signal from your lymph nodes to take it easy--get some extra rest, continue eating healthy, drinking lots of water, etc. Hopefully, the swelling/tenderness will clear up soon. Good luck!

Share this post


Link to post
Share on other sites

Sarahenn, I am having this same side effect and it just started 2 days ago. I did some research and have not found anything indicating that the swollen lymph nodes are due to Accutane. However I think being on Accutane in the first place stresses your immune system, so Hopingthisworks may be right...we may be fighting off infection. I'm calling my derm & I'll let you know what I find out.

Share this post


Link to post
Share on other sites

Sarahenn, my derm said that the swollen lymph nodes are not due to the Accutane, and I think he's right. I am coming down with a little cold. But I do think that Accutane suppresses your immune system...

Hope you get better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×